# SDR AALA202302085716

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N195UW
- Make and model: Airbus A300*
- Aircraft serial: 3633
- Aircraft time: 45,651 hours, 18,427 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: NOTREPORTED
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY SMOKE WARNING BUT NO SMOKE OR PERSON INLAVATORY. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A. NO FAULT DETECTED AND VISUAL INSPECTION GOOD.
